# SDR 2023F00264

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: General aviation
- Aircraft: N32NS
- Make and model: Cirrus SF50
- Aircraft serial: 0260
- Aircraft time: 708 hours, 558 cycles
- Engine: Wilint FJ335A
- Engine time: 708 hours, 558 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AILERON TRIM NOT RESPONDING; A/C DIFFICULT TO CONTROL; PULL CB; STILL COULD ONLY GET LIMITED CONTROL
